Valproate Induced Hypertensive UrgencyReportar como inadecuado




Valproate Induced Hypertensive Urgency - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Case Reports in Psychiatry - Volume 2016 2016, Article ID 1458548, 2 pages -

Case ReportChild and Adolescent Psychiatry, University of Michigan, 4250 Plymouth Road, Ann Arbor, MI 48103, USA

Received 21 March 2016; Accepted 16 May 2016

Academic Editor: Toshiya Inada

Copyright © 2016 Mauran Sivananthan and Sarah Mohiuddin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Valproate is a medication used in the treatment of seizures, bipolar disorder, migraines, and behavioral problems. Here we present a case of an 8-year-old boy who presented with hypertensive urgency after initiation of valproate. Primary treatment of his hypertension was ineffective. Blood pressure stabilization was achieved following discontinuation of valproate. Clinicians should be aware of the risk of developing hypertensive urgency with administration of valproate.





Autor: Mauran Sivananthan and Sarah Mohiuddin

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados